# SDR ABXA9500992

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2113
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 01353591
- Condition: Corroded
- Location: Bs 4200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND ON A FLOORBEAM AT STA 4200.  REPAIRED IAW REA Y153-13321-MR.
